Journal article icon

Journal article

Relative automorphism groups of right-angled Artin groups

Abstract:

We study the outer automorphism group of a right‐angled Artin group AΓ with finite defining graph Γ . We construct a subnormal series for Out(AΓ) such that each consecutive quotient is either finite, free‐abelian, GL(n,ℤ) or a Fouxe‐Rabinovitch group. The last two types act, respectively, on a symmetric space or a deformation space of trees, so that there is a geometric way of studying each piece. As a consequence we prove that the group Out(AΓ) is type VF (it has a finite index subg...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1112/topo.12101

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Publisher:
London Mathematical Society Publisher's website
Journal:
Journal of Topology Journal website
Volume:
12
Pages:
758–797
Publication date:
2019-04-12
Acceptance date:
2019-03-17
DOI:
EISSN:
1753-8424
ISSN:
1753-8416
Pubs id:
pubs:983284
URN:
uri:b16015eb-0fe4-4d59-b60e-969f00b86903
UUID:
uuid:b16015eb-0fe4-4d59-b60e-969f00b86903
Local pid:
pubs:983284

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP